# SDR SWIA202156532

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR - DOOR SILL IS CORRODED ACROSS MULTIPLE ELEMENTS. (MARKED)   (C-CHECK) RO 3/2/2021 REMOVED OLD DOOR SILL, AND REPLACED WITH NEW SILL PER DWG: MM670-35085 REV L & CRJ-700 SRM 51-41-06-001-001-A01 & CRJ-700 SRM 51-41-21-001-001A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
